The Open UniversitySkip to content
 

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | No Grouping
Jump to: 2004
Number of items: 1.

2004

Jones, M.C. (2004). Families of distributions arising from distributions of order statistics. Test: A Journal of the Spanish Statistical Society, 13(1) pp. 1–43.

This list was generated on Mon Dec 23 21:57:26 2013 GMT.

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk